# SDR REXA2017091301048

- Difficulty date: September 13, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 23,139 hours, 15,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: MM67035302035
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO TRACK HAS CORROSION BS 1000 - 1098,  LBL 27.  REPAIRED THE CARGO TRACK IAW REO 690-53-61-704.
